# SDR SIMA201002703

- Difficulty date: January 25, 2010
- Submitted: January 27, 2010
- Operation: Air carrier
- Aircraft: N801AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145469
- Aircraft time: 20,531 hours, 17,928 cycles
- System (JASC): 3140 · Central Computers
- Part: Dau
- Part number: 7013348949
- Part serial: 99021584
- Condition: Inoperative
- Location: Nr 1
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

ON FLIGHT 4478 AFTER TAKING THE ACTIVE RUNWAY THE CREW REPORTED THAT ALL ENGINE AND TAKEOFF DATA WENT BLANK.  DATA ACQUISITION UNIT 1 FAILS MESSAGE APPEARED ON EICAS.  LOST ALL ENGINE INDICATIONS AND LANDING GEAR POSITION INDICATIONS.  THE CREW ELECTED TO ABORT THE TAKEOFF.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE NR 1 DATA ACQUISITION UNIT IAW 31-41-01 MM.  PERFORMED ALL TEST AND SYSTEM CHECKED GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
